# SDR CALA9601252

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE GEAR WAS RECYCLED WITH UNSUCCESSFUL RESULTS.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT OVERSERVICED.  THE STRUT WAS SERVICED PROPERLY WITH NITROGEN AND A GEAR SWING WAS GOOD.  A DIP WAS ISSUED REQUIRING FULL NOSE STRUT SERVICE PER MM 32-21-02, AT THE NEXT MAINTENANCE RUN WITH CAPABILITIES.
